Alert archive / Oklahoma / Wind Advisories in 2010

Wind Advisory 7, NWS Tulsa, OK

October 25, 201013 counties in Oklahoma

NWS Tulsa, OK issued this wind advisory at Oct 25, 2010, 3:54 AM CDT for 13 counties in Oklahoma. It took effect at Oct 25, 2010, 1:00 PM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2010, 3:54 AM CDT (08:54 UTC)
In effect from
Oct 25, 2010, 1:00 PM CDT
Expired
Oct 25, 2010, 10:00 PM CDT
In force
9 hr
Issued by
NWS Tulsa, OK

Counties Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 16 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1421 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1421 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1114 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

443 
WWUS74 KTSA 250854
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
354 AM CDT MON OCT 25 2010

OKZ054>056-059>061-064-252100-
/O.NEW.KTSA.WI.Y.0007.101025T1800Z-101026T0000Z/
OSAGE-WASHINGTON OK-NOWATA-PAWNEE-TULSA-ROGERS-CREEK-
354 AM CDT MON OCT 25 2010

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS 
EVENING...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...PAWNEE...WASHINGTON...OSAGE...NOWATA...CREEK...
   TULSA AND ROGERS. 

HAZARDOUS WEATHER...
 * SOUTH WINDS ARE EXPECTED TO INCREASE DURING THE AFTERNOON INTO
   THE 20 TO 30 MPH RANGE...WITH WIND GUSTS OVER 40 MPH POSSIBLE.
   THE WIND GUSTS SHOULD COME DOWN BY THIS EVENING WITH THE LOSS
   OF DAYTIME HEATING.

IMPACTS...
 * WIND GUSTS AS HIGH AS 45 MPH ARE POSSIBLE.

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES.

DEFINITION...
 * A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO 
   SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR 
   VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON 
   BRIDGES AND OVERPASSES. 

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

LACY
3 follow-up statements
636 
WWUS74 KTSA 251611
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
1111 AM CDT MON OCT 25 2010

OKZ057-058-062-063-065>067-260000-
/O.EXA.KTSA.WI.Y.0007.101025T1800Z-101026T0000Z/
CRAIG-OTTAWA-MAYES-DELAWARE-OKFUSKEE-OKMULGEE-WAGONER-
1111 AM CDT MON OCT 25 2010

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...OTTAWA...CRAIG...OKFUSKEE...OKMULGEE...WAGONER...
   MAYES AND DELAWARE. 

HAZARDOUS WEATHER...
 * SOUTH WINDS OF 20 TO 25 MILES AN HOUR THIS AFTERNOON WILL
   OCCASIONALLY GUST AS HIGH AS 40 OR 45 MILES AN HOUR. 

IMPACTS...
 * WIND GUSTS AS HIGH AS 45 MPH ARE POSSIBLE.

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES.

 * CONSTRUCTION PROJECTS WHICH BECOME DANGEROUS IN HIGH WIND
   SITUATIONS SHOULD BE TEMPORARILY SUSPENDED.

DEFINITION...
 * A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING THIS
   AFTERNOON. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS
   ESPECIALLY ON BRIDGES AND OVERPASSES. 

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$

OKZ054>056-059>061-064-260000-
/O.CON.KTSA.WI.Y.0007.101025T1800Z-101026T0000Z/
OSAGE-WASHINGTON OK-NOWATA-PAWNEE-TULSA-ROGERS-CREEK-
1111 AM CDT MON OCT 25 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY IS IN EFFECT...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...PAWNEE...WASHINGTON...OSAGE...NOWATA...CREEK...
   TULSA AND ROGERS. 

HAZARDOUS WEATHER...
 * SOUTH WINDS OF 20 TO 25 MILES AN HOUR THIS AFTERNOON WILL
   OCCASIONALLY GUST AS HIGH AS 40 OR 45 MILES AN HOUR. 

IMPACTS...
 * WIND GUSTS AS HIGH AS 45 MPH ARE POSSIBLE.

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES.

 * CONSTRUCTION PROJECTS WHICH BECOME DANGEROUS IN HIGH WIND
   SITUATIONS SHOULD BE TEMPORARILY SUSPENDED.

DEFINITION...
 * A WIND ADVISORY MEANS THAT WIND GUSTS OF 40 MPH ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING THIS
   AFTERNOON. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS
   ESPECIALLY ON BRIDGES AND OVERPASSES. 

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
308 
WWUS74 KTSA 251955
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
255 PM CDT MON OCT 25 2010

OKZ054>067-260300-
/O.EXT.KTSA.WI.Y.0007.000000T0000Z-101026T0300Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
255 PM CDT MON OCT 25 2010

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ADJUSTED THE TIMING OF 
THE WIND ADVISORY AND IT IS NOW IN EFFECT UNTIL 10 PM CDT THIS 
EVENING...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...OTTAWA...PAWNEE...WASHINGTON...OSAGE...CRAIG...
   NOWATA...CREEK...OKFUSKEE...OKMULGEE...WAGONER...TULSA...
   ROGERS...MAYES AND DELAWARE. 

HAZARDOUS WEATHER...
 * SOUTH WINDS OF 20 TO 25 MPH WILL OCCASIONALLY GUST AS HIGH AS
   40 OR 45 MPH THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING.

IMPACTS...
 * WIND GUSTS AS HIGH AS 45 MPH ARE POSSIBLE.

 * WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
   HIGH PROFILE VEHICLES.

* CONSTRUCTION PROJECTS WHICH BECOME DANGEROUS IN HIGH WIND
   SITUATIONS SHOULD BE TEMPORARILY SUSPENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 * MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING. BE ALERT TO 
   SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR 
   VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS AND ON 
   BRIDGES AND OVERPASSES. 

 * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
   FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT.
   ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT:
   WEATHER.GOV/TULSA.

&&

$$
087 
WWUS74 KTSA 260245
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
945 PM CDT MON OCT 25 2010

OKZ054>067-260345-
/O.EXP.KTSA.WI.Y.0007.000000T0000Z-101026T0300Z/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-
DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-
945 PM CDT MON OCT 25 2010

...WIND ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

FOR THE FOLLOWING COUNTIES...

 * IN OKLAHOMA...OTTAWA...PAWNEE...WASHINGTON...OSAGE...CRAIG...
   NOWATA...CREEK...OKFUSKEE...OKMULGEE...WAGONER...TULSA...
   ROGERS...MAYES AND DELAWARE. 

 * SOUTH WINDS OF 20 TO 30 MPH WILL CONTINUE AHEAD OF A FAST
   MOVING COLD FRONT...WITH WINDS QUICKLY TURNING NORTHWESTERLY
   AND INCREASING TO 25 TO 35 MPH FOR SEVERAL HOURS AS THE COLD
   FRONT PASSES. WIND SPEEDS WILL DIMINISH AREA WIDE BY SUNRISE
   TUESDAY.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Oct 25, 3:50 AM CDT, 4 minutes earlier.

Area forecast discussion, Oct 25, 3:50 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
350 AM CDT MON OCT 25 2010

.DISCUSSION...

THE MAIN FORECAST CHALLENGES WILL BE IN THE FIRST 24 HOURS OF THE
FORECAST...WITH TRANQUIL WEATHER TO PREVAIL AFTERWARD. STRENGTH OF
AFTERNOON WINDS/GUSTS TODAY AS WELL AS PRECIP CHANCES TONIGHT WILL
BE THE MAIN CONCERNS. SOME FROST WILL ALSO BE A CONCERN FOR LATER
IN THE WEEK ON WEDNESDAY AND THURSDAY NIGHTS.

AS FORECAST BY THE MODELS...A POWERFUL PACIFIC SYSTEM HAS MADE ITS
WAY INTO THE WESTERN CONUS. THE 00Z ANALYSIS SHOWED WINDS AS
STRONG AS 160KTS AT MEDFORD IN THE CORE OF THE JET. IN ADVANCE OF
THE SYSTEM...HIGH LEVEL MOISTURE FLOWING OVER THE ROCKPILE IS
GENERATING A FAIRLY THICK VEIL OF HIGH CLOUDS THAT ARE SPREADING
IN OUR DIRECTION.

WEAK SHORTWAVE RIDGING WILL KEEP CONDITIONS DRY FOR
TODAY...HOWEVER IT WILL BE WINDY. AS THE CORE OF THE JET STREAK
MOVES TOWARD THE CENTRAL ROCKIES LATER TODAY...INTENSE DOWNSLOPE
FLOW OVER THE CENTRAL HI PLAINS WILL ALLOW FOR LEE SIDE
CYCLOGENESIS OVER SE CO/SW KS BY MIDDAY JUST AHEAD OF THE COLD
FRONT. THE RAPID PRESSURE FALLS AND TIGHTENING OF THE PRESSURE
GRADIENT WILL HAPPEN FAIRLY QUICKLY TODAY WITH WINDS RAMPING UP
THIS AFTERNOON. THE NAM CONTINUES TO FORECAST 850MB WINDS OF 50
KTS AS THE LOW LVL HEIGHT GRADIENT TIGHTENS AS WELL. BUFKIT
SOUNDINGS FROM BOTH THE NAM/GFS SHOW MIXING TO BETWEEN 900MB AND
850MB THIS AFTERNOON...WHICH COULD BRING SOME OF THAT MOMENTUM
DOWN TO THE SURFACE IN WIND GUSTS. THE FLYS IN THE OINTMENT WILL
BE THE INCREASING HIGH CLOUD AND VECTOR DIFFERENCE BETWEEN THE SFC
AND 1 KM WIND. BOTH OF THESE FACTORS MAY LIMIT THE MOMENTUM
TRANSFER POTENTIAL. NEVERTHELESS...I CAN'T ARGUE AGAINST GUSTS OF
35 TO 40 KTS GIVEN THE DYNAMIC NATURE OF THIS POWERFUL
SYSTEM...WHICH THE MODELS/GUIDANCE TEND TO UNDERESTIMATE.
THEREFORE...I WILL HOIST A WIND ADVISORY FOR THE TRADITIONAL
WINDIEST AREAS OF MY CWA...THE NORTHWEST. I WILL INCLUDE THE TULSA
AND BARTLESVILLE AREAS...AND THIS DOES LINE UP WELL WITH WHERE THE
CORE OF THE 850MB JET WILL BE THIS AFTERNOON. THE DAYSHIFT MAY
NEED TO EXPAND THIS BASED ON OBS TRENDS LATER.

THE COLD FRONT WILL PUSH INTO THE REGION TONIGHT AS THE JET STREAK
MOVES OVERHEAD AND DEEP LAYER CYCLOGENESIS OCCURS OVER THE
NORTHERN PLAINS. THERE ARE SOME DIFFERENCES IN TIMING WITH THE
FRONT...WITH THE GFS FASTER THAN THE NAM STRANGELY ENOUGH. THE NAM
IS SLOWER WITH THE EASTWARD PROGRESS OF THE PV ANOMALY AND JET
STREAK WHICH IS LIKELY THE REASON. THE NEW 00Z ECMWF IS IN
BETWEEN. A FASTER SOLUTION WOULD MEAN LOWER CHANCES FOR STORMS
ALONG THE FRONT AS IT MEETS UP WITH THE MOISTURE IN MY CWA...BUT I
WILL LEAN TOWARD THE ECMWF COMPROMISE FOR TIMING/POPS TONIGHT. THE
BETTER CHANCES FOR SEVERE WILL BE NORTH AND EAST OF THE FCST AREA
WHERE THE BETTER PV ADVECTION WILL OCCUR.

A SUBTLE WAVE EMBEDDED WITHIN THE JET OVER THE CENTRAL PART OF THE
COUNTY WILL MOVE THROUGH ON WEDNESDAY. THE LOW LEVELS WILL BE TOO
DRY TO SUPPORT PRECIP...WITH MID/HIGH CLOUDS THE MAIN EVIDENCE OF
ITS EXISTENCE. AFTER THIS WAVE PASSES...THE UPPER FLOW TURNS
NORTHWESTERLY AS AN UPPER WAVE DROP INTO THE GREAT LAKES IN THE
WAKE OF THE POWERFUL MID/UPPER CYCLONE. SURFACE HIGH PRESSURE WILL
BUILD DOWN INTO THE REGION AS A RESULT. SOME COLD NIGHTS ARE IN
STORE WEDNESDAY AND THURSDAY NIGHTS WITH THE SURFACE RIDGE NEARBY.
TEMPS WILL DROP DOWN INTO THE LOW TO MID 30S AT OUR TRADITIONAL
COLD SPOTS...WITH FROST A POSSIBILITY.

MOISTURE WILL GRADUALLY RETURN FOR THE WEEKEND...HOWEVER PRECIP
CHANCES LOOK TOO LOW TO MENTION DUE TO LACK OF FORCING.

LACY

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   85  52  72  46 /   0  10   0   0
FSM   84  59  71  45 /   0  30  10  10
MLC   85  53  73  48 /   0  10  10  10
BVO   84  51  72  38 /   0  20   0   0
FYV   81  55  67  39 /   0  20  10  10
BYV   81  55  67  45 /   0  30  10  10
MKO   85  51  71  44 /   0  10  10  10
MIO   82  53  69  43 /   0  20  10   0
F10   84  51  71  46 /   0  10  10  10
HHW   86  59  76  49 /   0  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY FROM 1 PM MONDAY TO 7 PM MONDAY FOR OKZ054-OKZ055-
     OKZ056-OKZ059-OKZ060-OKZ061-OKZ064.

AR...NONE.
&&

SHORT TERM...22
LONG TERM....30
Hazardous weather outlook, Oct 24, 8:34 PM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
834 PM CDT SUN OCT 24 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
834 PM CDT SUN OCT 24 2010

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY THROUGH SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
AN IMPULSE MOVING ACROSS THE ROCKIES MONDAY WILL CAUSE RAPID PRESSURE
FALLS AS A SURFACE LOW FORMS OVER KANSAS. THE TIGHT PRESSURE
GRADIENT WILL PRODUCE SOUTHERLY SURFACE WINDS OF 20 MILES AN HOUR
AND GUSTS TO AROUND 40 MILES AN HOUR. THIS WIND COMBINED WITH
AFTERNOON RELATIVE HUMIDITY VALUES OF 30 TO 40 PERCENT OVER MUCH
OF EASTERN OKLAHOMA WILL CREATE AN ELEVATED FIRE THREAT. THE MOST
VULNERABLE AREA WILL BE TO THE WEST OF OKLAHOMA STATE HIGHWAY 69.
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WILL EXPERIENCE LESS
WIND...AND HAVE HIGHER RELATIVE HUMIDITY VALUES. THIS WILL REDUCE
THE WILDFIRE THREAT IN THAT AREA.

MONDAY NIGHT THE COLD FRONTAL BOUNDARY ASSOCIATED WITH THE IMPULSE
WILL SWEEP THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THIS
BRING A CHANCE OF THUNDERSTORMS...MAINLY TO NORTHERN AREAS. THE
REMAINDER OF THE WEEK LOOKS FAIRLY DRY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

Nearby

Wind Advisories in Oklahoma, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.